# SDR 2006FA0000016

- Difficulty date: December 28, 2005
- Submitted: January 10, 2006
- Operation: General aviation
- System (JASC): 2900 · Hydraulic Power System
- Part: Flange
- Condition: Cracked
- Location: Servo Actuator
- Component: Servo Actuator, Dunlop
- Component part number: AC67032
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON LOWER LEE PLUG FLANGE.  (K)
